Estimating a Unimodal Distribution from Interval-Censored Data

Dümbgen, Lutz; Freitag-Wolf, Sandra; Jongbloed, Geurt (2006). Estimating a Unimodal Distribution from Interval-Censored Data. Journal of the American Statistical Association, 101(475), pp. 1094-1106. Abingdon, UK: Taylor & Francis Group 10.1198/016214506000000032

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

0162-1459

Publisher:

Taylor & Francis Group

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1198/016214506000000032

Web of Science ID:

000240158700027

URI:

https://boris.unibe.ch/id/eprint/19435 (FactScience: 2116)

Actions (login required)

Edit item Edit item
Provide Feedback